# SDR CA020130006

- Difficulty date: November 21, 2001
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 9,562 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Rectifier
- Part number: D2FF10B379AA
- Condition: Worn
- Location: Alternator
- Component: Alternator, Ford, POFF10300F
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN)  ALTERNATOR RECTIFIER FAILED CAUSING  ELECTRICAL FAILURE DURING FLIGHT.
